# SDR MASA200500659

- Difficulty date: August 20, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 13,028 hours, 11,433 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 535B
- Condition: Failed
- Location: Te Flaps
- Part time: 1,936 hours, 1,704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ASH 2623 PHL - DECLARED AN EMERGENCY DUE TO THE FLAPS FAILED AT 8 DEGREES.  MX C/W PART A INSP AND RESET FLAPS NO DEFECTS NOTED AT THAT TIME.  FLAP INSP PART B C/W WITH BOTH FLAP BPSU(S) FOUND INTERMITTENTLY BAD AND REPLACED
